Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Completely symmetric configurations for σ-games on grid graphs

Abstract : The paper deals with s-games on grid graphs (in dimension 2 and more) and conditions under which any completely symmetric configuration of lit vertices can be reached - in particular the completely lit configuration - when starting with the all-unlit configuration. The answer is complete in dimension 2. In dimension =3, the answer is complete for the s +-game, and for the s --game if at least one of the sizes is even. The case s -, dimension =3 and all sizes odd remains open. © Springer Science+Business Media, LLC 2009.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00835228
Contributeur : Frédérique Bordignon <>
Soumis le : mardi 18 juin 2013 - 13:32:15
Dernière modification le : vendredi 17 juillet 2020 - 17:08:53

Lien texte intégral

Identifiants

Citation

M. Florence, Frédéric Meunier. Completely symmetric configurations for σ-games on grid graphs. Journal of Algebraic Combinatorics, Springer Verlag, 2010, 31 (4), pp.533-545. ⟨10.1007/s10801-009-0199-7⟩. ⟨hal-00835228⟩

Partager

Métriques

Consultations de la notice

250